# SDR CALA2017081402678

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348019320401
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY EXHAUST VENT REINFORCEMENT PLATE CORRODED.  REMOVED AND BLENDED THE CORROSION ON THE LAV EXHAUST VENT REINFORCEMENT PLATE,  FOUND TO BE OUT OF LIMITS IAW SRM 51-73-11-001. REMOVED AND REPLACED LAVATORY EXHAUST VENT REINFORCEMENT PLATE IAW SRM 51-7 2-11-911-001.
